Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Cyst in the eye getting bigger. Treatment?

Hi, i have consulted my school health services center about a cyst in my eye, it does not hurt, no vision impaired, it s just a lump of flesh inside the lower lids. it has been there since july and i was applying an ointment prescribed by one of the doctors. however, this has just made the cyst even bigger. should i stop applying the ointment?
Asked On : Thu, 11 Oct 2012
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Welcome to HealthcareMagic
Your “cyst” ” is suggestive for chalazion ( as a nodule, lump that persist many weeks , months, ) it can be associated with signs of inflammation like ( redness, swelling, pain, local discomfort ) in such case is easy to treat with hot compresses and incision, curettage or injection locally of corticosteroids like triamcinolone. All these procedures can be done in any medical center and for definitely diagnosis and treatment I would advice you Ophthalmologist consultation.

I wish you good luck and speedy recovery,
Hope this helps and I have answered your query. If you have additional queries don’t hesitate to ask.
Best Regards,

Answered: Thu, 11 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor